Universidad Complutense de Madrid
E-Prints Complutense

On Interpolation of Function Spaces by Methods Defined by Means of Polygons

Impacto

Downloads

Downloads per month over past year

Cobos, Fernando and Martín, Joaquim (2005) On Interpolation of Function Spaces by Methods Defined by Means of Polygons. Journal of Approximation Theory, 13 (2). pp. 182-203. ISSN 1096-0430 (In Press)

[img] PDF
Restringido a Repository staff only

327kB

Official URL: http://www.sciencedirect.com/science/article/pii/S0021904504002096


URLURL Type
http://www.sciencedirect.com/Publisher


Abstract

We describe the spaces obtained by applying the interpolation methods associated to polygons to
N-tuples of weighted Lp-spaces, N-tuples of classical Lorentz spaces and some other N-tuples of
function spaces.


Item Type:Article
Uncontrolled Keywords:Banach-Spaces; Lorentz Spaces; Reiteration; Equivalence; Families; Duality; Theorem; Real; Interpolation methods associated to polygons; weighted L-P-tuples; Lorentz spaces; interpolation of function spaces
Subjects:Sciences > Mathematics > Mathematical analysis
ID Code:15053
Deposited On:03 May 2012 09:39
Last Modified:21 Jun 2018 07:27

Origin of downloads

Repository Staff Only: item control page